Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
sonjh81

My skin is getting red after using BP...Help.

Recommended Posts

I found red marks all over my face after using BP.

I've been using 10% BP w/ moisturizer for 3 months.

and I change it to 2.5% few days ago.

Weird thing is I feel itchy sometime and my skin is peeling off.

I didn't have any red marks on my face before, but after changing it to 2.5%...it feels burn or something.

I feel my acne is clearing up, but red marks!

Did I use too much? I use BP during the day w/ moisturizer and w/o at night. (I never used 10% BP during the day.)

Oh..for cleanser..I use a purpose gentle cleaning bar.

What is my problem? Allergy w/ BP? Overdrying? Burning?

I live in CA, so sunlight is very intense BTW.

Please help me out. Thanks.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×